Archive for Rational Mechanics and Analysis

, Volume 160, Issue 3, pp 181–193

Strong Traces for Solutions of Multidimensional Scalar Conservation Laws

  • Alexis Vasseur

DOI: 10.1007/s002050100157

Cite this article as:
Vasseur, A. Arch. Rational Mech. Anal. (2001) 160: 181. doi:10.1007/s002050100157


In this paper we consider multidimensional scalar conservation laws without BV estimates defined in a subset Ω⊂ℝ+×ℝd. We show that, with a non-degeneracy hypothesis on the flux, we can define a strong notion of trace at the boundary of Ω reached by L1 convergence.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Alexis Vasseur
    • 1
  1. 1.Laboratoire J.A.Dieudonné¶Université de Nice Sophia-Antipolis¶Parc Valrose,¶06108 Nice Cedex 02¶e-mail: vasseur@math.unice.frFR